# SDR I5PA2020010968802

- Difficulty date: January 9, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,932 hours, 24,711 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 1201517
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

APU WON'T START AFTER LANDING.  REMOVED AND REPLACED APU ECU, IAW AMM 49-61-05.  PERFORMED OPERATIONS CHECK, IAW AMM 49-11-00 SATISFACTORY.
